# SDR 08FDEA03631

- Difficulty date: August 29, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457719
- Condition: Cracked
- Location: Bs 720c-720d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN FWD OF STA 720D AND O/B OF STR 27R ABOVE RT RAM AIR DUCT REMOVED CTR FAIRING AT STA 720D, AIR DUCT AND 2 SUPPORT BRACKETS FOR ACCESS IAW SRM 51-30-2.  CUT OUT DAMAGED AREA DIM 4" PER 3".  FABRICATED REPAIR DOUBLER  AND 2 REPAIR FILLERS IAW SRM 53-30-3 FIG 1 AND 53-30-2 FIG 3.  TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-1 FIG 1.  REINSTALLED REMOVED PARTS IAW SRM 51-30-2.
